| Model Number |
MMT-723RNAL |
| Medical Device Problem Codes |
Mechanical Problem (1384); Device Difficult to Program or Calibrate (1496); Power Problem (3010); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/24/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Customer reported via phone call that insulin pump¿s keypad was sticky and unresponsive.Customer¿s blood glucose was unknown.Customer stated that insulin pump rejected new battery, customer noticed scratches and rainbow on screen.Customer mentioned that they heard unusual grinding noises and had error messages.Customer have lost insulin pump settings or insulin pump locked up and become unresponsive.Insulin pump will not be returned for analysis.